# SDR SWAA2022031107749

- Difficulty date: July 5, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 48,130 hours, 28,456 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E ABOVE PYLON SAIL TAIL; LOWER SEAL SUPPORT BRACKET IS CRACKED. / REMOVED LOWER SEAL BRACKET FROM LEFT WING T/E; ABOVE PYLON SAIL TAIL; IAW SRM 51-40-02. INSTALLED NEW BRACKET FITTING; 115A2953-1; IAW SRM 51-40-02 & DWG # 115A2930 REV. A.
